# SDR ASAA2015122414474

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 46,883 hours, 19,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL "EXIT" LIGHT COVER IMMEDIATELY LT OF L1 JUMP SEAT CAME OFF & WILL NOT STAY IN PLACE.  ACFT GROUNDED.  REINSTALLED "EXIT SALIDA" SIGN COVER FWD OF L1 DOOR.  OK FOR SERVICE.
